# SDR SWAA2022022211313

- Difficulty date: August 1, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,351 hours, 37,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Elongated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL HAS OBLONG HOLES BS500A-500B; LBL25. / REMOVED AND INSTALLED NEW FCB INTERCOSTAL BS 500A-500B LBL 25 PER DWG 143A7505; AND SRM 51-40-02 87713U 08AUG18
